# SDR WTAA950217

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1862F
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR RADIUS ROD ASSEMBLY.  LANDING GEAR OPERATIONAL CHECK NORMAL DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
